Multidimensional Systems and Signal Processing

, Volume 24, Issue 4, pp 657–665

On the existence of an optimal solution of the Mayer problem governed by 2D continuous counterpart of the Fornasini-Marchesini model

Open AccessArticle

DOI: 10.1007/s11045-012-0207-2

Cite this article as:
Bors, D. & Majewski, M. Multidim Syst Sign Process (2013) 24: 657. doi:10.1007/s11045-012-0207-2
  • 403 Downloads

Abstract

In the paper the optimization problem described by some nonlinear hyperbolic equation being continuous counterpart of the Fornasini-Marchesini model is considered. A theorem on the existence of at least one solution to this hyperbolic PDE is proved and some properties of the set of all solutions are established. The existence of a solution to an optimization problem under appropriate assumptions is the main result of this paper. Some application of the obtained results to the process of gas filtration is also presented.

Keywords

Mayer problemContinuous counterpart of the Fornasini-Marchesini modelExistence of optimal solutions
Download to read the full article text

Copyright information

© The Author(s) 2012

Open AccessThis article is distributed under the terms of the Creative Commons Attribution License which permits any use, distribution, and reproduction in any medium, provided the original author(s) and the source are credited.

Authors and Affiliations

  1. 1.Faculty of Mathematics and Computer ScienceUniversity of LodzLodzPoland